TITLE

A Problem with Nonlocal Conditions for Partial Differential Equations Unsolved with Respect to the Leading Derivative

AUTHOR(S)
Vlasii, O. D.; Ptashnyk, B. I.
PUB. DATE
August 2003
SOURCE
Ukrainian Mathematical Journal;Aug2003, Vol. 55 Issue 8, p1238
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In the domain that is the product of a segment and a p-dimensional torus, we investigate the well-posedness of a problem with nonlocal boundary conditions for a partial differential equation unsolved with respect to the leading derivative with respect to a selected variable. We establish conditions for the the classical well-posedness of the problem and prove metric theorems on the lower bounds of small denominators appearing in the course of its solution.
ACCESSION #
16867069

 

Related Articles

  • Local solvability of a one-phase problem with free boundary. Selivanova, N.; Shamolin, M. // Journal of Mathematical Sciences;Feb2013, Vol. 189 Issue 2, p274 

    A certain one-phase problem with free boundary is studied. The local (in time) solvability of this problem is proved; moreover, the general method elaborated is applied in a more concrete case. For this purpose, a new change of variables and the parametrization of the boundary are introduced,...

  • Boundary value problems for complete partial differential equations of variable order. Lomovtsev, F. // Differential Equations;Sep2010, Vol. 46 Issue 9, p1374 

    We prove the well-posedness of new boundary value problems for partially pseudodifferential complete nonclassical equations of variable order in space variables with higher derivatives of odd order in time.

  • Thermal stresses in infinite circular cylinder subjected to rotation. Abd-Alla, A.; Yahya, G. // Applied Mathematics & Mechanics;Aug2012, Vol. 33 Issue 8, p1059 

    The present investigation is concerned with the effect of rotation on an infinite circular cylinder subjected to certain boundary conditions. An analytical procedure for evaluation of thermal stresses, displacements, and temperature in rotating cylinder subjected to thermal load along the radius...

  • A method to solve boundary-value problems of magnetoelasticity for flexible ring plates of variable stiffness. Mol'chenko, L.; Narol'skii, M. // International Applied Mechanics;May2011, Vol. 47 Issue 5, p567 

    A method to solve boundary-value problems of magnetoelasticity for ring plates of variable stiffness is proposed. It is based on a geometrically nonlinear theory of the second order and employs, in a successive manner, the Newmark scheme, the quasi-linearization method, the method of lines, and...

  • An analysis of a vacuum diode model. Varin, V. // Computational Mathematics & Mathematical Physics;Feb2013, Vol. 53 Issue 2, p194 

    One of the vacuum diode models is written as a singular boundary value problem for two ODEs of the second order with one parameter. The parameter is unknown and must be found along with the initial conditions at the origin to satisfy the boundary conditions at the end of the interval. The...

  • Spectral Shifted Jacobi Tau and Collocation Methods for Solving Fifth-Order Boundary Value Problems. Bhrawy, A. H.; Alofi, A. S.; El-Soubhy, S. I. // Abstract & Applied Analysis;2011, Special section p1 

    We have presented an efficient spectral algorithm based on shifted Jacobi taumethod of linear fifth- order two-point boundary value problems (BVPs). An approach that is implementing the shifted Jacobi tau method in combination with the shifted Jacobi collocation technique is introduced for the...

  • Mixed Hermite-Legendre Spectral Method. Zhang Xiaoyong; Wu Huafeng // Journal of Networks;Dec2013, Vol. 8 Issue 12, p2839 

    In this paper, we propose mixed generalized Hermite-Legendre spectral method for partial differential equation set in an infinite strip. We investigate mixed generalized Hermite-Legendre approximation. We propose the new algorithm for various boundary condition problems with variable...

  • ZZ FOURTH ORDER COMPACT BVM FOR ONE DIMENSIONAL ADVECTION DIFFUSION EQUATION. Zafar, Z.; Hussain, M. T.; Pervaiz, A.; Ahmad, M. O.; Kalim, M. // Pakistan Journal of Science;Mar2013, Vol. 65 Issue 1, p129 

    In this paper we combine the boundary value method (for discretizing the temporal variable) and finite difference scheme (for discretizing the spatial variables) to numerically solve the one dimensional Advection Diffusion Equation. We first employ a fourth order compact scheme to discretize the...

  • STABILITY OF IMPLICIT DIFFERENCE EQUATIONS GENERATED BY PARABOLIC FUNCTIONAL DIFFERENTIAL PROBLEMS. Kropielnicka, K. // Computational Methods in Applied Mathematics;2007, Vol. 7 Issue 1, p68 

    A general class of implicit difference methods for nonlinear parabolic functional differential equations with initial boundary conditions of the Neumann type is constructed. Convergence results are proved by means of consistency and stability arguments. It is assumed that given functions satisfy...

Share

Read the Article

Courtesy of NEW JERSEY STATE LIBRARY

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics